# SDR SWIA2020011747808

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 232AZ HAS THREE MOUNTING BRACKETS BROKEN OFF.      (C-CHECK)   RO:1/15/2020REBONDED THREE MOUNTING BRACKETS ON PANEL 232AZ IAW CRJ 700 SRM.
